PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How can you control symptoms of hormonal changes from advanced prostate cancer treatment?

ANSWER

You can control many of the symptoms with medication and lifestyle changes. Dietary supplements, such as calcium and vitamin D, along with exercise and weight training, can help boost bone strength.

Those hormonal changes are reversible; if you don't like how it makes you feel, let your doctor know so you can switch medicines.

SOURCES:

American Society of Clinical Oncology: "After Treatment for Prostate Cancer: Managing Side Effects," "Coping with Cancer-Related Fatigue."

National Cancer Institute: "Radiation Therapy Side Effects and Ways to Manage Them," "What to do when you feel weak or tired (fatigue)."

American Cancer Society: "Hormone (androgen deprivation) therapy for prostate cancer," "Radiation therapy for prostate cancer," "Chemotherapy for prostate cancer."

Reviewed by Melinda Ratini on January 20, 2019

SOURCES:

American Society of Clinical Oncology: "After Treatment for Prostate Cancer: Managing Side Effects," "Coping with Cancer-Related Fatigue."

National Cancer Institute: "Radiation Therapy Side Effects and Ways to Manage Them," "What to do when you feel weak or tired (fatigue)."

American Cancer Society: "Hormone (androgen deprivation) therapy for prostate cancer," "Radiation therapy for prostate cancer," "Chemotherapy for prostate cancer."

Reviewed by Melinda Ratini on January 20, 2019

NEXT QUESTION:

How can you get erectile dysfunction (ED) from advanced prostate cancer treatment?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: